# SDR UPS06446325

- Difficulty date: February 6, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RIGHT NR 5 DOOR LWR HINGE AREA UPPER BEARING ATT AREA FOUND CORROSION.  EXFOLIATION CORROSION 2 X 3 INCH.  M/D RIGHT NR 5 DOOR LWR HINGE UPPER WEB REPLACED AS PER SRM 51-10-01 PG 9 & INSTALLED AS PER SRM 51-30-02.
